# SDR AALA202104189006

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 12,535 hours, 4,758 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Lt Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TROUBLESHOOTING, LEFT FIXED WINDOW HEAT ISSUE. FOUND LEFT FIXED WINDOW DELAMINATED MEASURING 3.5 INCH AT WIDEST AND 13 INCH LONG. OUT OF LIMITS FOR ACRYLIC WINDOWS PER AARD 56-11-00. REMOVED AND REPLACED LEFT COCKPIT FIXED WINDOW IAW AMM 56-11-12.
